# SDR CA990318057

- Difficulty date: March 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010477
- Condition: Leaking
- Location: Hydraulic System
- Part time: 21,435 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 EDP LINE TO PRESSURE MANIFOLD LEAKING AT B-NUT.
